# SDR USAA000292

- Difficulty date: March 1, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 3 INCH BY 1 INCH OF CORROSION AT BS 980 TO 988, STRINGER 27L.  INSTALLED NEW STRINGER PIECE PLU SPLICE PER SRM 53-10-3 FIG 1.  CORROSION LEVEL 1.  (M)
